# SDR A6WA200740318

- Difficulty date: June 16, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 16,043 hours, 15,532 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STR 53.60 BATTERY RIB IS CRACKED 1.0 INCH ON UPPER AFT CORNER.  MAINTENANCE REPAIRED IAW REO 601R-57-51-046.  (K)
